# SDR 97ZZZX866

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107MC
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166032
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 401195
- Condition: Broken
- Location: Lt Mlg Actuator
- Part time: 4,520 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR WOULD NOT GO DOWN.  AFTER REPEATED ATTEMPTS, CO2 EMERGENCY DOWN WAS ACTUATED AND GEAR DID GO DOWN AND LOCK.  LANDING WAS NORMAL.  INSPECTION REVEALED THE BOLT SECURING THE LANDING GEAR ACTUATOR CYLINDER HAD BROKEN.  REF: PA31T2 PARTS FIG 41, ITEM 81.  INSPECTION OF THE RT GEAR ACTUATOR ATTACH BOLT FOUND NOTHING ABNORMAL.  BOLT APPEARED TO BE IN GOOD CONDITION.  ATTACH BOLTS WERE REPLACED.  GEAR SERVICED.  RETRACTION CHECKS OK.  NEW CO2 CARTRIDGE WAS INSTALLED.
